Affordable Access

Access to the full text

Convergence analysis of an inertial accelerated iterative algorithm for solving split variational inequality problem

Authors
  • Ogbuisi, Ferdinard U.
  • Mewomo, Oluwatosin T.
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Mar 13, 2019
Volume
10
Issue
4
Pages
339–353
Identifiers
DOI: 10.1515/apam-2017-0132
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, we introduce an iterative scheme involving an inertial term and a step size independent of the operator norm for approximating a solution to a split variational inequality problem in a real Hilbert space. Furthermore, we prove a convergence theorem for the sequence generated by the proposed operator norm independent inertial accelerated iterative scheme. We applied our result to solve split convex minimization problems, split zero problem and further give a numerical example to demonstrate the efficiency of the proposed algorithm.

Report this publication

Statistics

Seen <100 times